Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CHAN WL")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 18 of 18

  • Page / 1

Export

Selection :

  • and

SADDLE-POINT CHARACTERIZATION OF A CLASS OF OPTIMAL SIGNAL DETECTORS.CHAN WL.1975; INTERNATION. J. SYST. SCI.; G.B.; DA. 1975; VOL. 6; NO 12; PP. 1179-1184; BIBL. 10 REF.Article

STACKELBERG STRATEGY FOR LINEAR QUADRATIC PARTIAL DIFFERENTIAL GAMES. = STRATEGIES DE STACKELBERG POUR DES JEUX LINEAIRES QUADRATIQUES AUX DERIVEES PARTIELLESCHAN WL.1975; INTERNATION. J. SYST. SCI.; G.B.; DA. 1975; VOL. 6; NO 5; PP. 433-441; BIBL. 6 REF.Article

PROTECTIVE IMMUNIZATION OF MICE WITH SPECIFIC HSV-1 GLYCOPROTEINSCHAN WL.1983; IMMUNOLOGY; ISSN 0019-2805; GBR; DA. 1983; VOL. 49; NO 2; PP. 343-352; BIBL. 32 REF.Article

SUBOPTIMALITY IN LINEAR CONTROL SYSTEMS WITH TIME DELAYCHAN WL.1982; J. AUST. MATH. SOC., SER. B, APPL. MATH.; ISSN 0334-2700; AUS; DA. 1982; VOL. 23; NO 4; PP. 428-437; BIBL. 9 REF.Article

A POSTERIORI SUBOPTIMAL ERROR ESTIMATES IN CONTROL PROBLEMS.CHAN WL.1977; APPL. MATH. COMPUT.; U.S.A.; DA. 1977; VOL. 3; NO 4; PP. 291-306; BIBL. 8 REF.Article

VARIATIONAL DUALITIES IN THE LINEAR REGULATOR AND ESTIMATION PROBLEMS AND WITHOUT TIME DELAY.CHAN WL.1976; J. INST. MATH. APPL., LONDON; G.B.; DA. 1976; VOL. 18; NO 2; PP. 237-247; BIBL. 8 REF.Article

DUAL VARIATIONAL PRINCIPLES WITH DELAYED ARGUMENT. = PRINCIPES DUAUX D'EXPRESSIONS VARIATIONNELLES COMPORTANT UN ARGUMENT RETARDECHAN WL.1974; INTERNATION. J. CONTROL; G.B.; DA. 1974; VOL. 20; NO 6; PP. 1015-1019; BIBL. 6 REF.Article

VARIATIONAL APPROXIMATIONS IN ENERGY SPACE FOR THE REGULATOR PROBLEM WITH TIME DELAYCHAN WL; TAI CH.1980; J. OPTIMIZ. THEORY APPL.; USA; DA. 1980; VOL. 30; NO 2; PP. 293-307; BIBL. 10 REF.Article

CARAPUS HOMEI COMMENSAL IN THE MANTLE CAVITY OF TRIDACNA SP. IN THE SOUTH CHINA SEATROTT LB; CHAN WL.1972; COPEIA; U.S.A.; DA. 1972; NO 4; PP. 872-873; BIBL. 3 REF.Serial Issue

LOWER BOUNDS AND DUALITY IN THE OPTIMAL CONTROL OF DISTRIBUTED SYSTEMSCHAN WL; HO LF.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 70; NO 2; PP. 530-545; BIBL. 6 REF.Article

VARIATIONAL CONTROL PROBLEMS FOR LINEAR DIFFERENTIAL SYSTEMS WITH STIELTJES BOUNDARY CONDITIONSCHAN WL; NG SK.1978; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1978; VOL. 20; NO 4; PP. 434-445; BIBL. 5 REF.Article

MINIMUM PRINCIPLE FOR SYSTEMS WITH BOUNDARY CONDITIONS AND COST HAVING STIELTJES-TYPE INTEGRALSCHAN WL; NG SK.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 33; NO 4; PP. 557-573; BIBL. 5 REF.Article

NORMALITY AND PROPER PERFORMANCE IMPROVEMENT IN PERIODIC CONTROLCHAN WL; NG SK.1979; J. OPTIMIZ. THEORY APPL.; USA; DA. 1979; VOL. 29; NO 2; PP. 215-229; BIBL. 6 REF.Article

DUAL VARIATIONAL PRINCIPLES WITH DEVIATING ARGUMENT AND DISCONTINUOUS EXTREMALS.CHAN WL; TAI CH.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 23; NO 4; PP. 593-605; BIBL. 14 REF.Article

CONTROLLABILITY, OBSERVABILITY AND DUALITY IN INFINITE DIMENSIONAL LINEAR SYSTEMS WITH MULTIPLE NORM-BOUNDED CONTROLLERS = GOUVERNABILITE, OBSERVABILITE ET DUALITE DANS LES SYSTEMES LINEAIRES DE DIMENSION INFINIE AVEC DES REGULATEURS MULTIPLES BORNES EN NORMECHAN WL; LI CW.1981; INT. J. CONTROL; ISSN 0020-7179; GBR; DA. 1981; VOL. 33; NO 6; PP. 1039-1058; BIBL. 13 REF.Article

CONSTRAINED STOCHASTIC CONTROLLABILITY OF INFINITE-DIMENSIONAL LINEAR SYSTEMSCHAN WL; LAU CK.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 85; NO 1; PP. 46-78; BIBL. 7 REF.Article

MAX-MIN CONTROLLABILITY IN PURSUIT GAMES WITH NORM-BOUNDED CONTROLSCHAN WL; LI CW; LEITMANN G et al.1982; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1982; VOL. 37; NO 1; PP. 89-113; BIBL. 10 REF.Article

COMPLEMENTARY VARIATIONAL PRINCIPLE AND DUALITY IN MATHEMATICAL PROGRAMMINGCHAN WL; LENINGER GG; FARISON JB et al.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 43; NO 2; PP. 348-356; BIBL. 1 P. 1/2Serial Issue

  • Page / 1